Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Generalized Taylor series and orders and types of entire functions of several complex variables

Author: Fred Gross
Journal: Trans. Amer. Math. Soc. 120 (1965), 124-144
MSC: Primary 32.05
MathSciNet review: 0185140
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.05

Retrieve articles in all journals with MSC: 32.05

Additional Information

PII: S 0002-9947(1965)0185140-0
Article copyright: © Copyright 1965 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia